# SDR DALA2022032502016

- Difficulty date: March 23, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 89,611 hours, 19,425 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Missing
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1705 LOWER LOBE CREW REST ESCAPE HARNESS DAMAGED/MISSING / LOCATIONS: 900, CORRECTIVE ACTION: REPLACED WITH NEW REF B767-300AMM 25-29 OK FOR SVC (2167697)
